# SDR 07FDEA02864

- Difficulty date: August 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929405
- Condition: Gouged
- Location: Bs 1199-1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED/SCUFFED SCALLOPS ON CABIN SEAT TRACK AT STA 1199, TO 1219, RBL 47.5 REMOVED SEAT TRACK SECTION AT STA 1209-1269 RBL 47 IAW DC-10/MD-10 SRM 51-31-01, VOL2, PG 1.  MAT ID FOR SEAT TRACK SECTION IS S4929405 PO 571558.2 IAW DC-10/MD10 SRM 53-42-01, VOL 2 PG 13 AND 14.  INSTALLED SEAT TRACK SECTION AT STA 1209-1269 RBL 47 IAW DC-10/MD-10 SRM 51-31-01, VOL 2 PG 1.  THIS REPAIR IS CLASSIFIED AS MAJOR.
